# SDR FDEA202204040829

- Difficulty date: April 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 33,612 hours, 18,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER-DAMPNER FOUND AT 0 PSI.   SERVICED R1 DOOR ASSIST BOTTLE IAW AMM  52-10-14-03-02. NOTICED PRESSURE SLOWLY  DEACREASING. AFTER TEN MIN BOTTLE ONLY INDICATING  500PSI.   FOUND DIAPHRAM  WITH HOLE IN IT , REPLACED DIAPHRAM & O-RINGS LEAK CKS OK IAW MM 52-10-14-03-02.
